Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have weird, heavy feeling in breast, while walking, lifting arm, sleeping, biopsy showed markers. Advised mammogram

for approx. 6 wks straight I have had a weird feeling I my right breast only..i am 51 and not in meanapause as of yet.when I walk ..sleep..lift my arm...I feel like there is a heavy feeling like a rock is lying is lying in there... I had both breasts biopsied in 2007 and have markers in both..have a mammogram scheduled for late june... can it wait. thanks
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. If you are having pain and a feeling of heaviness in you breast, you should get the mammogram done now and get it evaluated by a breast surgeon. From your symptoms it does not look like a serious problem but there is no harm in getting it checked.

Hope you get well soon.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor